Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 11 found articles
 
 
  Surface Measures on Banach Manifolds with Uniform Structure
 
 
Title: Surface Measures on Banach Manifolds with Uniform Structure
Author: Bogdanskii, Yu. V.
Moravetskaya, E. V.
Appeared in: Ukrainian mathematical journal
Paging: Volume 69 (2017) nr. 8 pages 1196-1219
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 11 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands